# SDR SWAA2024022755930

- Difficulty date: February 25, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 41,663 hours, 25,516 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Aft Service Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HANDLE; FO SIDE; APPEARS BROKEN<[01] R&R AFT ENTRY F/O SIDE AFT SERVICE DOOR HANDLE. IAW AMM 52-13-31. ITEM OK.
